MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; NERVE BLOCK TRAY FACET-LF

MEDLINE INDUSTRIES LP; NERVE BLOCK TRAY FACET-LF
Catalog Number DYNJRA0207A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, "the 20 ml syringe as some type of particle was found between the barrel and plunger of the syringe that has caused a concern with the practicing clinician".
 
Additional Manufacturer Narrative
According to the customer, "the 20 ml syringe as some type of particle was found between the barrel and plunger of the syringe that has caused a concern with the practicing clinician".There was no further information.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.

Common Device Name
NERVE BLOCK TRAY FACET-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19215652
Report Number1417592-2024-00553
Device Sequence Number20882611
Product Code OGJ
UDI-Device Identifier40889942552079
UDI-Public40889942552079
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA0207A
Device Lot Number24BBO038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Initial Report FDA Received Date04/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown